# SDR DL76G021129

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 11,462 hours, 1,868 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00370
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEADING EDGE SLAT ASSYM LIGHT ON.  FLAP GAUGE WOULD NOT COME FULL UP.  INDICATOR STUCK BETWEEN 1 AND UP.  PERFORMED BITE TEST OF FLAP/SLAT ELEC UNIT.  REPLACED FSEU.
